Translator Disclaimer
2013 CHARACTERISTIC POLYNOMIALS OF CENTRAL SIMPLE ALGEBRAS
Chia-Fu Yu
Taiwanese J. Math. 17(1): 351-359 (2013). DOI: 10.11650/tjm.17.2013.1866

Abstract

We characterize characteristic polynomials of elements in a central simple algebra. We also give an account for the theory of rational canonical forms for separable linear transformations over a central division algebra, and a description of separable conjugacy classes of the multiplicative group.

Citation

Download Citation

Chia-Fu Yu. "CHARACTERISTIC POLYNOMIALS OF CENTRAL SIMPLE ALGEBRAS." Taiwanese J. Math. 17 (1) 351 - 359, 2013. https://doi.org/10.11650/tjm.17.2013.1866

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1282.11153
MathSciNet: MR3028874
Digital Object Identifier: 10.11650/tjm.17.2013.1866

Subjects:
Primary: 11R37, 11R52, 15A21

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.17 • No. 1 • 2013
Back to Top